Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on unconditional bases

Author: J. R. Retherford
Journal: Proc. Amer. Math. Soc. 15 (1964), 899-901
MSC: Primary 46.10
MathSciNet review: 0167825
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Monogr. Mat., Tom I, Warsaw, 1932.
  • [2] Mahlon M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge. Heft 21. Reihe: Reelle Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. MR 0094675
  • [3] M. M. Grunblum, Sur la théorie des systèmes biorthogonaux, C. R. (Doklady) Acad. Sci. URSS (N.S.) 55 (1947), 287–290 (French). MR 0021243
  • [4] M. M. Grinblyum, On the representation of a space of type 𝐵 in the form of a direct sum of subspaces, Doklady Akad. Nauk SSSR (N.S.) 70 (1950), 749–752 (Russian). MR 0033977
  • [5] V. I. Gurarii, Inclinations of subspaces and conditional bases in Banach spaces, Soviet Math. Dokl. 3 (1962), 1028-1030.
  • [6] S. R. Foguel, Biorthogonal systems in Banach spaces, Pacific J. Math. 7 (1957), 1065–1072. MR 0100783

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society